It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Hi everyone,

To answer some of your questions, my total was 253, down from (286)1 1/2 years ago with a low fat diet and weight loss (30 lbs). My trigs. were 62 I think, always normal, but I couldn't get the LDL down so I finally agreed to go on the Lipitor. I didn't think I would have a reaction in just 6 days, but now 2 days after stopping it my energy is already coming back and hardly any muscle aches. Does anyone think I should ask my Doc for a lower dose of Lipitor or some other product? Which one do people seem to have the least side effects on? Should I try taking this dose of Lipitor one more time just to make sure that is what caused my pains, or will I be causing my body more harm?
Thanks for the help,
Rosealetta
quote:
Originally posted by Rosealetta:
Hi everyone,

To answer some of your questions, my total was 253, down from (286)1 1/2 years ago with a low fat diet and weight loss (30 lbs). My trigs. were 62 I think, always normal, but I couldn't get the LDL down so I finally agreed to go on the Lipitor. I didn't think I would have a reaction in just 6 days, but now 2 days after stopping it my energy is already coming back and hardly any muscle aches. Does anyone think I should ask my Doc for a lower dose of Lipitor or some other product? Which one do people seem to have the least side effects on? Should I try taking this dose of Lipitor one more time just to make sure that is what caused my pains, or will I be causing my body more harm?
Thanks for the help,
Rosealetta




Oldguy is right, get a new doctor before he kills you. Lipitor is a bad drug anyway, and to start with that high of dose is just asking for side effects.





All times are GMT -7. The time now is 03:40 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!